Steroid induced acne dermnet

Painful red swelling of the hands and feet in a patient receiving chemotherapy is usually enough to make the diagnosis. The problem can also arise in patients after bone marrow transplants , as the clinical and histologic features of PPE can be similar to cutaneous manifestations of acute (first 3 weeks) graft-versus-host disease . It is important to differentiate PPE, which is benign, from the more dangerous graft-versus-host disease. As time progresses, patients with graft-versus-host disease progress to have other body parts affected, while PPE is limited to hands and feet. Serial biopsies every 3 to 5 days can also be helpful in differentiating the two disorders (Crider et al., 1986).

In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.

Steroid induced acne dermnet

steroid induced acne dermnet

Media:

steroid induced acne dermnetsteroid induced acne dermnetsteroid induced acne dermnetsteroid induced acne dermnetsteroid induced acne dermnet

http://buy-steroids.org